# SDR UALA2013071104828

- Difficulty date: July 10, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 513 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BS 513 JUST ABOVE STRINGER 28R.   REPAIRED SKIN IAW SRM 53-00-01, FIG 201, REPAIR 2.
